Results: 1-25 | 26-50 | 51-75 | 76-93

Table of contents of journal: *Mathematical programming

Results: 1-25/93

Authors: LIEBLING TM DEWERRA D
Citation: Tm. Liebling et D. Dewerra, LECTURES ON MATHEMATICAL-PROGRAMMING ISMP97 - PREFACE, Mathematical programming, 79(1-3), 1997, pp. 1-2

Authors: AUSLENDER A
Citation: A. Auslender, HOW TO DEAL WITH THE UNBOUNDED IN OPTIMIZATION - THEORY AND ALGORITHMS, Mathematical programming, 79(1-3), 1997, pp. 3-18

Authors: BALAS E
Citation: E. Balas, A MODIFIED LIFT-AND-PROJECT PROCEDURE, Mathematical programming, 79(1-3), 1997, pp. 19-31

Authors: BARVINOK A
Citation: A. Barvinok, MEASURE CONCENTRATION IN OPTIMIZATION, Mathematical programming, 79(1-3), 1997, pp. 33-53

Authors: BURKARD RE
Citation: Re. Burkard, EFFICIENTLY SOLVABLE SPECIAL CASES OF HARD COMBINATORIAL OPTIMIZATIONPROBLEMS, Mathematical programming, 79(1-3), 1997, pp. 55-69

Authors: BRINKMANN G DRESS AWM PERREY SW STOYE J
Citation: G. Brinkmann et al., 2 APPLICATIONS OF THE DIVIDE-AND-CONQUER-PRINCIPLE IN THE MOLECULAR-SCIENCES, Mathematical programming, 79(1-3), 1997, pp. 71-97

Authors: DRUD AS
Citation: As. Drud, INTERACTIONS BETWEEN NONLINEAR-PROGRAMMING AND MODELING SYSTEMS, Mathematical programming, 79(1-3), 1997, pp. 99-123

Authors: CAPRARA A FISCHETTI M TOTH P VIGO D GUIDA PL
Citation: A. Caprara et al., ALGORITHMS FOR RAILWAY CREW MANAGEMENT, Mathematical programming, 79(1-3), 1997, pp. 125-141

Authors: GOEMANS MX
Citation: Mx. Goemans, SEMIDEFINITE PROGRAMMING IN COMBINATORIAL OPTIMIZATION, Mathematical programming, 79(1-3), 1997, pp. 143-161

Authors: BOROS E HAMMER PL IBARAKI T KOGAN A
Citation: E. Boros et al., LOGICAL ANALYSIS OF NUMERICAL DATA, Mathematical programming, 79(1-3), 1997, pp. 163-190

Authors: HANSEN P JAUMARD B
Citation: P. Hansen et B. Jaumard, CLUSTER-ANALYSIS AND MATHEMATICAL-PROGRAMMING, Mathematical programming, 79(1-3), 1997, pp. 191-215

Authors: KALAI G
Citation: G. Kalai, LINEAR-PROGRAMMING, THE SIMPLEX ALGORITHM AND SIMPLE POLYTOPES, Mathematical programming, 79(1-3), 1997, pp. 217-233

Authors: FUJISAWA K KOJIMA M NAKATA K
Citation: K. Fujisawa et al., EXPLOITING SPARSITY IN PRIMAL-DUAL INTERIOR-POINT METHODS FOR SEMIDEFINITE PROGRAMMING, Mathematical programming, 79(1-3), 1997, pp. 235-253

Authors: LAURENT M
Citation: M. Laurent, CUTS, MATRIX COMPLETIONS AND GRAPH RIGIDITY, Mathematical programming, 79(1-3), 1997, pp. 255-283

Authors: NESTEROV Y
Citation: Y. Nesterov, INTERIOR-POINT METHODS - AN OLD AND NEW APPROACH TO NONLINEAR-PROGRAMMING, Mathematical programming, 79(1-3), 1997, pp. 285-297

Authors: PANG JS
Citation: Js. Pang, ERROR-BOUNDS IN MATHEMATICAL-PROGRAMMING, Mathematical programming, 79(1-3), 1997, pp. 299-332

Authors: RUSZCZYNSKI A
Citation: A. Ruszczynski, DECOMPOSITION METHODS IN STOCHASTIC-PROGRAMMING, Mathematical programming, 79(1-3), 1997, pp. 333-353

Authors: SCARF HE
Citation: He. Scarf, TEST SETS FOR INTEGER PROGRAMS, Mathematical programming, 79(1-3), 1997, pp. 355-368

Authors: FUKUDA K TERLAKY T
Citation: K. Fukuda et T. Terlaky, CRISSCROSS METHODS - A FRESH VIEW ON PIVOT ALGORITHMS, Mathematical programming, 79(1-3), 1997, pp. 369-395

Authors: CONN AR SCHEINBERG K TOINT PL
Citation: Ar. Conn et al., RECENT PROGRESS IN UNCONSTRAINED NONLINEAR OPTIMIZATION WITHOUT DERIVATIVES, Mathematical programming, 79(1-3), 1997, pp. 397-414

Authors: BUSSIECK MR WINTER T ZIMMERMANN UT
Citation: Mr. Bussieck et al., DISCRETE OPTIMIZATION IN PUBLIC RAIL TRANSPORT, Mathematical programming, 79(1-3), 1997, pp. 415-444

Authors: ZOWE J KOCVARA M BENDSOE MP
Citation: J. Zowe et al., FREE MATERIAL OPTIMIZATION VIA MATHEMATICAL-PROGRAMMING, Mathematical programming, 79(1-3), 1997, pp. 445-466

Authors: CROUZEIX JP
Citation: Jp. Crouzeix, PSEUDOMONOTONE VARIATIONAL INEQUALITY PROBLEMS - EXISTENCE OF SOLUTIONS, Mathematical programming, 78(3), 1997, pp. 305-314

Authors: JANSEN B ROOS K TERLAKY T YOSHISE A
Citation: B. Jansen et al., POLYNOMIALITY OF PRIMAL-DUAL AFFINE SCALING ALGORITHMS FOR NONLINEAR COMPLEMENTARITY-PROBLEMS, Mathematical programming, 78(3), 1997, pp. 315-345

Authors: PENG JM
Citation: Jm. Peng, EQUIVALENCE OF VARIATIONAL INEQUALITY PROBLEMS TO UNCONSTRAINED MINIMIZATION, Mathematical programming, 78(3), 1997, pp. 347-355
Risultati: 1-25 | 26-50 | 51-75 | 76-93